Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 19, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 18, 2016, 1:35 AM CDT for 4 counties in Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2016, 1:35 AM CDT (06:35 UTC)
- Expired
- Jun 18, 2016, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dodge County, NE, Douglas County, NE, Saunders County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 13 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:12 AM CDT | HEAVY RAIN 6.3 | 2 N Fremont, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3543 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1690 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
528
WGUS53 KOAX 180635
FFWOAX
NEC053-055-155-177-180930-
/O.NEW.KOAX.FF.W.0019.160618T0635Z-160618T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
135 AM CDT SAT JUN 18 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 430 AM CDT
* AT 134 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN...AND ANOTHER 1 TO 2 INCHES OF RAINFALL IS EXPECTED
OVER THE NEXT HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...WATERLOO...CEDAR BLUFFS...
INGLEWOOD...ELKHORN...LESHARA...
FREMONT LAKES STATE RECREATION AREA...
TWO RIVERS STATE RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 429 AND 432.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 113.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4145 9666 4144 9651 4155 9645 4156 9641
4119 9621 4119 9645
$$
BOUSTEAD2 follow-up statements
755
WGUS73 KOAX 180819
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
319 AM CDT SAT JUN 18 2016
NEC053-055-155-177-180930-
/O.CON.KOAX.FF.W.0019.000000T0000Z-160618T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
319 AM CDT SAT JUN 18 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON AND
NORTHEASTERN SAUNDERS COUNTIES...
AT 315 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT PRODUCED
THE VERY HEAVY RAIN WERE WEAKENING ACROSS THE AREA. RAINFALL OF 4 TO
6 INCHES HAS OCCURRED ACROSS THE WARNED AREA AND FLASH FLOODING IS
IN PROGRESS. WIDESPREAD STREET FLOODING HAS BEEN REPORTED IN
FREMONT...AND THE WEST BRANCH OF THE PAPILLION CREEK AT MAPLE
STREET IN ELKHORN IS FLOODING CURRENTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...WATERLOO...CEDAR BLUFFS...
INGLEWOOD...ELKHORN...LESHARA...
FREMONT LAKES STATE RECREATION AREA...
TWO RIVERS STATE RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 429 AND 432.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 113.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4145 9666 4144 9651 4155 9645 4156 9641
4119 9621 4119 9645
$$
BOUSTEAD955
WGUS73 KOAX 180936
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
436 AM CDT SAT JUN 18 2016
NEC053-055-155-177-180944-
/O.EXP.KOAX.FF.W.0019.000000T0000Z-160618T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
436 AM CDT SAT JUN 18 2016
...THE FLASH FLOOD WARNING FOR WESTERN DOUGLAS...SOUTHEASTERN
DODGE...SOUTHWESTERN WASHINGTON AND NORTHEASTERN SAUNDERS COUNTIES
HAS EXPIRED...
LIGHT TO OCCASIONALLY MODERATE RAINFALL CONTINUES ACROSS THE
PREVIOUSLY WARNED AREA. RAINFALL OF 4 TO 6 INCHES OCCURRED
PREVIOUSLY AND AREAS OF RUNOFF CONTINUE ACROSS THE AREA...BUT THE
THREAT FOR FLASH FLOODING HAS ENDED...AND THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4145 9666 4144 9651 4155 9645 4156 9641
4119 9621 4119 9645
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 12:22 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 18, 12:22 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1222 AM CDT SAT JUN 18 2016 .SHORT TERM...(tonight through Monday) Issued at 319 PM CDT Fri Jun 17 2016 Heat and humidity are making for rather sultry condition across the CWA this afternoon. Surface obs were showing dew point temps in the low/mid 70s extending along an inverted surface trof from eastern Kansas into eastern South Dakota. Late afternoon/Tonight...HIRES models indicate convection blooming later this afternoon along axis of boundary layer moisture convergence/theta-e advection...and steep mid-level lapse rates. CU already showing up on satellite...corresponding with anticipated thunder. At this point...per the latest RAP13...combination of extreme instability/effective shear/moisture rich environmental for potential severe storms are focused over central/eastern South Dakota. However...cannot discount a few severe storms and generous precipitation over the northern CWA mainly before midnight. Dry and hot conditions continue then Saturday and Sunday before the next round of precipitation Sunday evening. Both ECM/GFS prog a surface cold front associated with a potent vort max along the U.S./Can border...dashing through the Dakotas toward the central plains. Once again...given that a moisture rich environment will be in place...the potential for generous rainfall over portions of the CWA are quite favorable given both the ECM/GFS slow down brunt of frontogenetic forcing through late Monday night. .LONG TERM...(Monday night through Friday) Issued at 319 PM CDT Fri Jun 17 2016 More agreeable conditions are progged through the extended periods thanks to relatively cool surface high pressure enveloping the central plains with high temps generally in the mid 80s to around 90 Tuesday through Thursday. Dry as well heading into next weekend. && .AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Sunday) Issued at 1220 AM CDT Sat Jun 18 2016 An area of TSRA has shifted south of KOFK, but will likely impact the KOMA/KLNK sites through about 10Z with gusty winds and MVFR CIGS and VISBY in the TSRA. Otherwise VFR conditions are expected through the period with the winds become southeast after the thunderstorms late tonight and through the day on Saturday. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...DEE LONG TERM...DEE AVIATION...
Hazardous weather outlook, Jun 17, 3:48 PM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 348 PM CDT FRI JUN 17 2016 IAZ043-055-069-079-090-NEZ011-012-015>018-030>034-042>045-050>053- 065>068-078-088>093-181100- MONONA-HARRISON-POTTAWATTAMIE-MILLS-FREMONT-KNOX-CEDAR-THURSTON- ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE- COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 348 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY WITH HEAT INDICES RANGING FROM 105 TO 110 DEGREES...THE HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT NORTH OF THE INTERSTATE 80 CORRIDOR. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THE HOT WEATHER IS FORECAST TO LAST INTO SUNDAY. HEAT INDEX VALUES AROUND 100 ARE EXPECTED SATURDAY...WITH HEAT INDEX VALUES IN THE LOW 100S ON SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT AS A COLD FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY. IAZ056-080-091-181100- SHELBY-MONTGOMERY-PAGE- 348 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THE HOT WEATHER IS FORECAST TO LAST INTO SUNDAY. HEAT INDEX VALUES AROUND 100 ARE EXPECTED SATURDAY...WITH HEAT INDEX VALUES IN THE LOW 100S ON SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT AS A COLD FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY.
In the hours before
Local storm report, Jun 17, 11:20 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1120 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST WALTHILL 42.15N 96.49W
06/17/2016 E60 MPH THURSTON NE EMERGENCY MNGR
1105 PM TSTM WND GST WINNEBAGO 42.24N 96.47W
06/17/2016 E60 MPH THURSTON NE EMERGENCY MNGR
&&
DERGANLocal storm report, Jun 17, 11:32 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1132 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND GST 2 WNW NIOBRARA 42.76N 98.07W
06/17/2016 M86 MPH KNOX NE UNKNOWN
GUST RECORDED ON WEATHER STATION AT NIOBRARA STATE PARK
&&
DERGANLocal storm report, Jun 17, 11:41 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST WAYNE 42.24N 97.02W
06/17/2016 M64 MPH WAYNE NE ASOS
&&
DERGANLocal storm report, Jun 17, 11:59 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1159 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST STANTON 41.95N 97.22W
06/17/2016 M62 MPH STANTON NE EMERGENCY MNGR
MULTIPLE POWER LINES DOWN, WITH 700 PEOPLE WITHOUT POWER.
NUMEROUS 3 TO 6 INCH DIAMETER TREE LIMBS DOWN.
&&
J-E.KLISHLocal storm report, Jun 18, 1:07 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
107 AM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG MEADOW GROVE 42.03N 97.74W
06/17/2016 MADISON NE TRAINED SPOTTER
SEVERAL LARGE TREES DOWN
&&
DERGANSpecial weather statement, Jun 18, 1:15 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
115 AM CDT SAT JUN 18 2016
NEZ044-045-051>053-066-067-180700-
DODGE NE-DOUGLAS NE-CASS NE-LANCASTER NE-WASHINGTON NE-SAUNDERS NE-
SARPY NE-
115 AM CDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...WESTERN
DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON...NORTHEASTERN
LANCASTER...EASTERN SAUNDERS AND NORTHWESTERN SARPY COUNTIES UNTIL
200 AM CDT...
AT 114 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ARLINGTON TO 7 MILES
SOUTH OF WAHOO...AND MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...FREMONT...WAHOO...GRETNA...ASHLAND...VALLEY...
ARLINGTON...YUTAN...WATERLOO...MEAD...INGLEWOOD...ELKHORN...
BENNINGTON...CERESCO...BOYS TOWN...WASHINGTON...ITHACA...MEMPHIS...
LESHARA AND TWO RIVERS STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 429 AND 441.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 82 AND 90...AND BETWEEN
MILEMARKERS 97 AND 113.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4121 9617 4115 9621 4110 9628 4108 9628
4105 9632 4104 9635 4101 9635 4101 9646
4104 9646 4105 9649 4105 9666 4107 9670
4153 9644 4142 9606
TIME...MOT...LOC 0614Z 296DEG 10KT 4145 9633 4111 9658
BOUSTEADThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:47 PM CDT | Special Weather Statement | OAX | Cedar, Knox | 28 min |
| Jun 17, 9:11 PM CDT | Special Weather Statement | OAX | Antelope, Cedar, Knox, Pierce, Thurston, Wayne | 49 min |
| Jun 17, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 28 min |
| Jun 17, 9:44 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Pierce, Wayne | 31 min |
| Jun 17, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 30 min |
| Jun 17, 10:28 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Pierce, Wayne | 47 min |
| Jun 17, 10:45 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Stanton, Thurston, Wayne | 45 min |
| Jun 17, 10:51 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Stanton, Wayne | 39 min |
| Jun 17, 11:02 PM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 28 min |
| Jun 17, 11:28 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more | 32 min |
| Jun 17, 11:31 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 29 min |
| Jun 18, 12:01 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Colfax, Cuming, Dodge, Madison and 2 more | 29 min |
| Jun 18, 12:18 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders | 27 min |
| Jun 18, 12:55 AM CDT | Flash Flood Warning | OAX | Dodge | 3 hr |
| Jun 18, 1:15 AM CDT | Special Weather Statement | OAX | Douglas | 45 min |
| Jun 18, 2:25 AM CDT | Areal Flood Advisory | OAX | Colfax, Cuming, Stanton | 2 hr |
| Jun 18, 4:04 AM CDT | Areal Flood Advisory | OAX | Dodge | 3 hr |
| Jun 18, 4:11 AM CDT | River Flood Warning | OAX | Dodge | 24 hr |
| Jun 18, 6:05 AM CDT | River Flood Warning | OAX | Dodge | 24 hr |
| Jun 18, 10:48 AM CDT | Areal Flood Advisory | OAX | Colfax, Cuming, Dodge, Douglas, Saunders, Washington | 6 hr |
| Jun 18, 12:42 PM CDT | River Flood Warning | OAX | Saunders | 27 hr |
| Jun 18, 12:48 PM CDT | Areal Flood Advisory | OAX | Saunders | 4 hr |
| Jun 18, 2:44 PM CDT | River Flood Warning | OAX | Saunders | 24 hr |
| Jun 18, 4:42 PM CDT | Areal Flood Advisory | OAX | Dodge | 6 hr |
Nearby
Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.